Header

UZH-Logo

Maintenance Infos

Mod-$\phi$ convergence


Delbaen, Freddy; Kowalski, Emmanuel; Nikeghbali, Ashkan (2015). Mod-$\phi$ convergence. International Mathematics Research Notices, 2015(11):3445-3485.

Abstract

Using Fourier analysis, we study local limit theorems in weak-convergence problems. Among many applications, we discuss random matrix theory, some probabilistic models in number theory, the winding number of complex Brownian motion and the classical situation of the central limit theorem, and a conjecture concerning the distribution of values of the Riemann zeta function on the critical line.

Abstract

Using Fourier analysis, we study local limit theorems in weak-convergence problems. Among many applications, we discuss random matrix theory, some probabilistic models in number theory, the winding number of complex Brownian motion and the classical situation of the central limit theorem, and a conjecture concerning the distribution of values of the Riemann zeta function on the critical line.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

11 downloads since deposited on 14 Jan 2016
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:June 2015
Deposited On:14 Jan 2016 11:47
Last Modified:21 Nov 2017 17:57
Publisher:Oxford University Press
ISSN:1073-7928
Publisher DOI:https://doi.org/10.1093/imrn/rnu035

Download

Download PDF  'Mod-$\phi$ convergence'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 413kB
View at publisher